Doctor insights on:
Medication Cause Spotting
Why am i spotting a week after my period ended? My periods are irregular and I am not on any medications. Could a run cause it; first one this year.
No: That does not usually happen. Once in a while it an signify a polyp in the uterus. It is possible that if you did not respond well the uterine lining did not grow and was thin. Or it can happen when your hormones go up and then drop and the lining of the uterus sheds a bit. Sometimes it can occur for no reason. But it is not common. ...Read more
Is there any medication that I can take to stop my spotting while on depo? Also, any way to lose wieght(gained over 10lbs on two months)?
Switched COCs, now on mid 3rd pack. Normal to still be spotting til now (starts midcycle usually)? Pills always on time, taking no other medication.
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Brown spotting on active pills week before placebo-sprintec-been on medication for about two years and never an issue before.
Breakthrough bleed: Spotting on oral contraception is not uncommon. Taking the pill the same time every day should help prevent it. Taking the pill at different times can give different hormone levels and lead to spotting. If you also have lower pelvic pain, it may be a uterine infection called metritis that may require oral anabiotics. In general, this is nothing serious. If it persists, seek an M.D. ...Read more
If am virgin and began spotting a month ago. I am 25 and have had my period since the age of 9. I am no medication. My period started again a week early
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss cycle regulating birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
I have rectal pain and blood spotting. I've tried OTC hemorrhoid medication minimal relief. Feels like somethings stuck. Heterosexual if that matters.
See your GP: You need a rectal exam by your gp. ...Read more
Is there a medication I can take with the merina IUD to stop the irregular bleeding and spotting as I've herd it's constantly ongoing spotting for6mon?
No: Wait till after your period to use the medication ...Read more
After taking Depo-Provera for endometrioma every month I have spotting. Is it normal or I have to take any medication?
I was prescribed provera (medroxyprogesterone) to start period but I have started spotting naturally without any medication shld i still take the provera (medroxyprogesterone) now or wait?
Take medication: If it is just spotting, take the course of medication prescribed. If there are any other concerns I recommend contacting the prescribing dr. ...Read more
25 year old virgin experiencing spotting for about a month. Period came a week early. No pain, no medication, and not on the pill. Thank you.
20yo, irreg mens. Last mens:sept10, had sex:oct12, took an antibiotic then had brown spotting 10 days after medication, negative hpt(nov9). Help!
Try again: Try repeating the pregnancy test in one week. They usually become positive about the time of the expected period. ...Read more
I have been spotting for going on two weeks, right after I ended my period. I'm 21 and not taking any medication took a pregancy test says negative.
Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD.
Consult this site for more information on this topic.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
Just finished taking metronidazole last night for BV. Woke up this morning started spotting/bleeding. Is this normal due to the medication?
Not from the drug: Metronidazole doesn't do this. Neither does BV itself. However, BV often accompanies other conditions that could cause vaginal bleeding, such as STDs (e.g. gonorrhea, chlamydia), cervicitis, pre-cancerous changes due to HPV, and others. Discuss with the clinic or doctor who diagnosed and treated your BV. Good luck! ...Read more
Been taking minocycline; I'm not on birth control had last period on time & normal after starting medication. Spotting this month. Is it the meds?
Spotting: Irregular bleeding is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. Minocycline should not affect the menstrual cycle ...Read more
Hi. I'm 44 years old and haven't had my period for 6 months. I've had a bit of spotting. I am not sexually active nor have I been for years. (About 15 years). I am not taking any medications. I do have infrequent PMS symtoms. Without getting my perio
Hi, I have my first sexual inter course on 17th August, experiencing spotting for a week after that. Sexually inactive until now but recently encounters vaginal discharge with blood from 12th sept until now. I have no cramps n not on medication. Is there
Common problem: Irregular bleeding is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Used estradiol siphene and ycyst m tablets.spotting for 10 days around missd period and had periods 16 days aftr missed period.can I stop medication?
More Info: Please give name of medication you are taking with the right spelling so, I can understand. It looks like you are taking birth control pills. If you are taking it to just get your period then yes, you can stop it. If you are taking it for birth control, then No. ...Read more
Metallic taste in mouth not currently on medication, nausea, and vaginal spotting what's going on? I had my last Depo-Provera shot in March this year
Dysgeusia: Is a change in your sense of taste due to a variety of causes; from anxiety to dental problems. Dysgeusia is not very common. Fortunately, many of the causes are temporary and not life-threatening, but the disorder does affect your quality of life. See your PCP for neurological exam and evaluation. ...Read more
A few things: First, are you saying you're having spotting but not starting your period, or that you never have a cycle and only ever have spotting? If you have had unprotected sex in the last few weeks and are due for your period, this could be an early sign of pregnancy. Take a pregnancy test to rule that out. If not, it is not abnormal to have some spotting before and after your period. Birth control can also cause ...Read more